# SDR CALA2013052300339

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 46,361 hours, 16,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500A BETWEEN S8-9R CRACKED AT INBD FASTENER OF AIR CONDITIONING OUTLET EXTRUSION.  BRACKET CRACK NOTED DURING VISUAL AND MFEC INSP REF EA 5310-04716 REV E AND NDT 6-53-30-00, PROCEDURE 7,  REPAIRED IAW ECRA 5310-05747.
